# SDR ASOA2015042912712

- Difficulty date: April 13, 2015
- Submitted: April 29, 2015
- Operation: Air carrier
- Aircraft: N135EV
- Make and model: Cndair CL6002D24
- Aircraft serial: 15225
- Aircraft time: 15,358 hours, 9,984 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Condition: Corroded
- Location: Service Doorway
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SERVICE DOOR SILL MOUNTING ANGLE HAS CORROSION.  EVALUATED DAMAGE AND FOUND AREA TO BE OUT OF LIMITS IAW SRM 53-21-23-101-001-A02.  REMOVED 4 EA PROTECTOR WEBS FOR THE FLOOR PLATE AND SILL MOUNTING ANGLE FROM SERVICE DOOR IAW SRM 51-42-06-001-001-A01, AND 51-42-21-001-001-A01.  INSTALLED NEW SERVICE DOOR SILL MOUNTING ANGLE IAW SRM 51-42-06-001-001-A01, AND DWG SH 680-31950 LOCATED, DRILLED AND INSTALLED 4 EA SERVICEABLE PROTECTOR WEBS AND 4 EA SERVICEABLE CLIPS AT SERVICE DOOR SILL REF: SRM 51-48-06-001-001-A01 AND DWG SH670-31950.
